MAUDE Adverse Event Report: ABBOTT PROMOTE ACCEL ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ABBOTT PROMOTE ACCEL ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD3215-36Q
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Failure event observed during analysis.As received, the device was returned for analysis.During functional testing of the device, biphasic output was not observed on the oscilloscope.Further testing was performed, and reveled a transformer was loose.The cause of the output anomaly was determined to be a low gate voltage caused by a loose transformer.The cause of the loose connection is unknown.
 
Event or Problem Description
This report is to advise of an event observed during analysis.Related manufacturer report number: 2938836-2017-30254.

Brand Name
PROMOTE ACCEL ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ABBOTT
645 almanor avenue
sunnyvale CA 94085
MDR Report Key8510360
Report Number2938836-2019-02669
Device Sequence Number1650575
Product Code NIK
UDI-Device Identifier05414734503099
UDI-Public05414734503099
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2011
Device Model NumberCD3215-36Q
Device Catalogue NumberCD3215-36Q
Device Lot Number2919701
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2019
Initial Report FDA Received Date04/12/2019
Patient Sequence Number1